MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UPHOLD LITE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR PELVIC ORGAN PROLAPSE, TRANSVAGIN

BOSTON SCIENTIFIC CORPORATION UPHOLD LITE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR PELVIC ORGAN PROLAPSE, TRANSVAGIN
Model Number M0068318170
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Incontinence (1928); Laceration(s) (1946); Pain (1994); Perforation (2001); Unspecified Mental, Emotional or Behavioural Problem (4430); Dyspareunia (4505)
Date of Event 03/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6) the complainant was unable to provide the suspect device upn and lot number; therefore, the lot expiration and device manufacture dates are unknown.The upn provided was chosen as a representative upn to capture the implanted device.The complainant indicated that the device is not available for return; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an uphold lite was implanted on (b)(6) 2014.The patient experienced complications and nonsurgical treatment.Patient symptoms include: back pain; vaginal pain; pelvic pain; anal pain; thi pain; pain inter; inab inter; rec incont; psych.Nonsurgical treatments: the patient was treated with psychological medication: poraxtine for the treatment of: anxiety.Treatment duration: 6.On (b)(6) 2021 the patient commenced topical treatment (including oestrogen cream): estriol for the treatment of: in continence.Treatment duration: ongoing.
 
Event or Problem Description
It was reported to boston scientific corporation that an uphold lite was implanted on january 31, 2014.The patient experienced complications and nonsurgical treatment.Patient symptoms include: back pain; vaginal pain; pelvic pain; anal pain; thi pain; pain inter; inab inter; rec incont; psych.Nonsurgical treatments: the patient was treated with psychological medication: poraxtine for the treatment of: anxiety.Treatment duration: 6.On (b)(6) 2021 the patient commenced topical treatment (including oestrogen cream): estriol for the treatment of: in continence.Treatment duration: ongoing.Additional information received on august 24, 2022.The procedures performed on (b)(6) 2014 were uphold lite mesh implant, anterior and posterior repair, cystoscopy, bilateral labiaplasty, repair of bladder injury, and retrograde ureterogram to treat the patient's post hysterectomy prolapse, vault descent to +1 cm, cystocele to +1 cm, rectocele to +2 cm, accidental bladder injury left side of trigone near left ureteric orifice, pathologically enlarged labia minora with left sided tear, and small circular "hole" right.In the physician's assessment, the patient will need an indwelling catheter for 10 days and then have cystogram.Removal of catheter post trial of voiding.
 
Additional Manufacturer Narrative
Block a1: meshc-20210923-f8a81020.Block h10: the complainant indicated that the device is not available for return; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.Block h11: blocks a1, b5, d4, d6a, g1, and h10 have been updated based on the additional information received on august 24, 2022.Block e1: this event was reported by the patient's legal representation.The implant surgeon is: (b)(6).Block h6: patient code e1405 captures the reportable event of dyspareunia.Patient code e2330 captures the reportable event of pain.Impact code f12 has been used in the light of this patient seeking legal recourse for a personal injury related to the device.
 
Event or Problem Description
It was reported to boston scientific corporation that an uphold lite was implanted on (b)(6) 2014.The patient experienced complications and nonsurgical treatment.Patient symptoms include: back pain; vaginal pain; pelvic pain; anal pain; thi pain; pain inter; inab inter; rec incont; psych nonsurgical treatments: the patient was treated with psychological medication: poraxtine for the treatment of: anxiety.Treatment duration: 6.On march 3, 2021 the patient commenced topical treatment (including oestrogen cream): estriol for the treatment of: in continence.Treatment duration: ongoing.***additional information received on august 24, 2022*** the procedures performed on (b)(6) 2014 were uphold lite mesh implant, anterior and posterior repair, cystoscopy, bilateral labiaplasty, repair of bladder injury, and retrograde ureterogram to treat the patient's post hysterectomy prolapse, vault descent to +1 cm, cystocele to +1 cm, rectocele to +2 cm, accidental bladder injury left side of trigone near left ureteric orifice, pathologically enlarged labia minora with left sided tear, and small circular "hole" right.In the physician's assessment, the patient will need an indwelling catheter for 10 days and then have cystogram.Removal of catheter post trial of voiding.
 
Additional Manufacturer Narrative
Block a1: meshc-20210923-f8a81020 block e1: this event was reported by the patient's legal representation.The implant surgeon is: dr (b)(6) (b)(6) hospital australia block h10: the complainant indicated that the device is not available for return; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.Block h11: blocks h6 and h10 have been updated based on the correction from medical safety received on september 16, 2022.Block h6: patient code e2330 captures the reportable event of pain.Patient code e2114 captures the reportable events of labia hole and the bladder injury (perforation).Patient code e1405 captures the reportable event of dyspareunia.Patient code e0206 captures the reportable event of unspecified mental, emotional or behavioural problem.Patient code e2009 captures the reportable event of labia tear (laceration).Impact code f1901 captures the reportable event of bladder injury repair (additional surgery).Impact code f23 captures the reportable event of indwelling catheter (unexpected medical intervention).Impact code f12 has been used in the light of this patient seeking legal recourse for a personal injury related to the device.

Brand Name
UPHOLD LITE
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR PELVIC ORGAN PROLAPSE, TRANSVAGIN
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL MIS INC
2301 centennial boulevard
jeffersonville IN 47130
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key12928661
Report Number3005099803-2021-06775
Device Sequence Number4958527
Product Code OTP
UDI-Device Identifier08714729839200
UDI-Public08714729839200
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122459
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Model NumberM0068318170
Device Catalogue Number831-817
Device Lot NumberML00001983
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2021
Supplement Date Received by Manufacturer08/24/2022
09/16/2022
Initial Report FDA Received Date12/03/2021
Supplement Report FDA Received Date09/14/2022
10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/30/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight70 KG